# SDR DALA13023310948

- Difficulty date: May 18, 2013
- Submitted: May 20, 2013
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 61,819 hours, 46,584 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 1155-1212
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR FRAME HAS CORROSION AROUND RIVETS & FACE OF DOOR FRAME BS 1155-1212 BETWEEN L28-29.   NO DAMAGE NOTED UNDER STRAP, FABRICATED AND INSTALLED STRAP IAW SRM 53-05, FIG 123, OPTION 1, 51-30-05 & 51-10-3.
